# SDR ASOA201000172

- Difficulty date: February 6, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 15,083 hours, 13,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATON FOUND IN CAP ANGLE RADIUS AT LBL 18.0, FS 559.00.   REMOVED MAIN FUEL FEED SHROUD IAW AMM 28-20-01-TASK 28-20-01-000-801. REMOVED ALL ELECTRIAL CONNECTORS IAW ESPM MANUAL 20-17-10. REMOVED FLOOR SUPPORT BEAM STRUCTURE IAW SRM 51-41-02 (CROSS MEMBER) AND AMM 21-22-01-000-801.  COMPLIED WITH EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260 REV D, REO.  COMPLIED WITH EC/TC REO 601R-53-41-609-02 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-601 REV A FOR DEVIATION E EO.  INSTALLED FUEL FEED SHROUD FS 559 TO 559 + 48 IAW AMM 28-20-01-400-801 SEE 8775715 OP 111, OP 210 AND MIC TASK RJ2-53-2 FOR WORK ACCOMPLISHED, PRESSURE & BLOCKAGE TESTS C/W IAW AMM 28-20-01-780-802 & 28-20-01-803 & 28-20-01-780-801.
